# SDR USAA990179

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952524M
- Condition: Cracked
- Location: Cargo Door
- Part time: 38,270 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - HFEC FOUND A .3 INCH CRACK OUTER SKIN AT AFT UPPER CARGO DOOR HANDLE CUTOUT.  INSTALLED REP DOUBLER PER EA NR 63895.  CARGO DOOR RETURNED TO STOCK.  (M)
